Acute cardiorespiratory collapse from heparin: A consequence of heparin-induced thrombocytopenia Review uri icon

Overview

MeSH Major

  • Anticoagulants
  • Autoimmune Diseases
  • Dyspnea
  • Heart Arrest
  • Heparin
  • Intraoperative Complications
  • Postoperative Complications
  • Thrombocytopenia

abstract

  • Heparin administration to patients with heparin-induced antibodies can result in life-threatening pulmonary or cardiac events. Appreciation of this phenomenon can unmask cases of heparin-induced thrombocytopenia and strengthens the mandate to avoid any heparin exposure in affected patients. Recognition is crucial to avoiding disastrous outcomes.

publication date

  • May 2004

Research

keywords

  • Review

Identity

Language

  • eng

Digital Object Identifier (DOI)

  • 10.1111/j.1600-0609.2004.00224.x

PubMed ID

  • 15059074

Additional Document Info

start page

  • 366

end page

  • 9

volume

  • 72

number

  • 5